hey i posted something yesterday i have been on the pill for a year. the one where u get ur period 4 times a year. well i got my period on jan 23rd which was like 6 days early as i missed alot of pills in that pack. well a week and half later i had eqcm and cramps.. even tho i started a new pack of pills. this was weird.. i never had this happen while taking b/c before. was this ovulation or something else//
Sounds like you ovulated. Sometimes you can still ovulate on BC pills especially if you don't take them properly.
well i had a bad snow storm and got stuck at my inlaws house 3 days, didn't bring my pills as i didn't know i was staying. .ended up getting my period early.. but what i don't get is.. since i started the new pack two weeks ago i have been taking them every day.. but i guess it goes by the month before
maybe i should take a test in a few weeks or the end of this month. as i wouldntget my period for another two and half months any way because of the pills
I cramp real bad when I ovulate.
Yeah i'd take a test if you weren't using any other protection.
I've just started the pill again and still ovulated this month. My doctor said to wait 1 cycle for it to kick in. Also if you miss a pill you're supposed to use another form of contraception for 1/2 weeks (not sure exactly how long, it's on my pamphlet that comes with my pills)